# SDR SIMA20250805002

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 26,454 hours, 17,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN FROM OUTSIDE. MULTIPLE GATE AGENTS HAD TROUBLE OPENING IT. FOUND FWD AND AFT ROLLERS ON L1 DOOR DIRTY AND BINDING. CLAENED AND LUBED ROLLERS AND PERFORMED A FUNCTIONAL CHECK IAW 52-11-20-720-801-A. OP CHECKS GOOD.
